I am being treated with medicine DYNAPRESS for kidney stone. I have taken 3 dozes of the medicine and I notice that during sex there is no semen coming out. Earlier there were no such problems. Please advise if I should continue with the medicine.
Dynapress (Tamsulosin hydrochloride ) has a known effect upon ejaculation in some individuals. There is no damage as a result of this and the effect should reverse when you stop the medication. Thus, there is no need to stop the medicine.
The medication has been shown to result in a higher rate of spontaneous passage of ureteral stones (particularly the larger ones).
This information is provided for general medical educational purposes only. It
does not necessarily reflect the opinions of Henry Ford Hospital or the
Vattikuti Urologic Institute. Please consult your physician for diagnostic
and treatment options pertaining to your specific medical condition.
I was asked by the doctor to stay on medicines (DYNAPRESS) for 2 weeks and drink good quantity of water and other liquids. After two weeks I still have stone at the same place (left proximal ureter) and now the size has increased to 13mm (length) x 5mm (width) from 5mm x 5mm two weeks back. My question is:
1. I don't have any kind of pain, fever or vomiting now. So is it not possible that my reports for CT scan are wrong
2. If the stone is still there and perhaps increased than why I am not having pain or fever now which was very much there earlier.
Also note that I stopped taking DYNAPRESS about 1 week back when I found that I have returned to normal life.
Many thanks for the valuable analysis and suggestions given by you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.